Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pregnant. Taken cytotic medication, cramps, flatulence. Causes for no bleeding?

doc im 7weeks pregnant i took cytotic 200mg 3 my vagina and 3 in my mouth together i do this procedure.after an hr only cramps i felt and early in morning only brown blood spotting.i was spotting about 3days only but after that no blood comes but i feel my tummy still cramping and having flatulence .what doeanit means if there posible i can bleed maybe a week after?pls help me doc i need your reaponse
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response


It seems like you have had an incomplete abortion. Please get an ultrasound of the pelvis done to look for retained products of conception. A consultation with the gynecologist will be required to decide on further management.

Get well soon.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor